MathSciNet Relay Station
MathSciNet bibliographic data
MR2344249 (2008j:49014) 49J40 (47H10 47J20 47J25)
Ding, Xie-ping; Lin, Yen-cherng; Yao, Jen-chih Three-step relaxed hybrid steepest-descent methods for variational inequalities. Appl. Math. Mech. (English Ed.) 28 (2007), no. 8, 1029–1036.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement